# SDR FDEA202211232831

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 76,045 hours, 26,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N380090H
- Part serial: CA0325
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB AFT FLAP UPPER SURFACE IS DELAMINATED BETWEEN THE I/B AND O/B TRACKS REPAIRED RH WING O/B AFT FLAP UPPER SURFACE IAW B757 SRM 57-53-01-2R AND 51-70-17-0G.  MAJOR REPAIR
